Alert archive / South Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 80, NWS Charleston, SC

July 4, 2019Berkeley County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 4, 2019, 4:29 PM EDT for Berkeley County, South Carolina. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2019, 4:29 PM EDT (20:29 UTC)
Expired
Jul 4, 2019, 5:30 PM EDT
In force
61 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Berkeley County, SC

The radar

The Columbia radar (KCAE), 113 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 4:49 PM EDTTSTM WND DMG4 Nw Cross, SCA 911 CALL CENTER REPORTED A TREE DOWN AT THE 1800 BLOCK ON OLD HIGHWAY 6.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2019-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2019-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1703 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

562 
WUUS52 KCHS 042029
SVRCHS
SCC015-042130-
/O.NEW.KCHS.SV.W.0080.190704T2029Z-190704T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
429 PM EDT Thu Jul 4 2019

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Berkeley County in southeastern South Carolina...

* Until 530 PM EDT.

* At 429 PM EDT, a severe thunderstorm was located near Moncks
  Corner, moving northwest at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines.

* Locations impacted include...
  Moncks Corner, St. Stephen, Bonneau, Southern Lake Moultrie,
  Eadytown, Cross, Northern Lake Moultrie and Bonneau Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3329 7976 3304 7998 3328 8027 3330 8025
      3338 8024 3339 8022 3344 8022 3345 8014
      3346 8014 3346 8015 3347 8014 3348 8015
      3351 8008
TIME...MOT...LOC 2029Z 121DEG 13KT 3324 8005 

HAIL...1.00IN
WIND...60MPH
 
$$

NED
2 follow-up statements
124 
WWUS52 KCHS 042110
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
510 PM EDT Thu Jul 4 2019

SCC015-042130-
/O.CON.KCHS.SV.W.0080.000000T0000Z-190704T2130Z/
Berkeley SC-
510 PM EDT Thu Jul 4 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR BERKELEY COUNTY...

At 510 PM EDT, a severe thunderstorm was located over Moncks Corner,
moving southeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Moncks Corner, Bonneau, Southern Lake Moultrie, Eadytown, Cross,
Northern Lake Moultrie, Bonneau Beach and Old Santee Canal State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.

&&

LAT...LON 3337 7997 3320 7984 3304 7998 3328 8027
      3330 8025 3338 8024 3339 8022 3344 8022
      3345 8014 3346 8014 3346 8015 3347 8014
      3348 8015 3351 8008
TIME...MOT...LOC 2110Z 307DEG 17KT 3322 8003 

HAIL...0.75IN
WIND...60MPH
 
$$

NED
453 
WWUS52 KCHS 042130
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
530 PM EDT Thu Jul 4 2019

SCC015-042140-
/O.EXP.KCHS.SV.W.0080.000000T0000Z-190704T2130Z/
Berkeley SC-
530 PM EDT Thu Jul 4 2019

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 3337 7997 3320 7984 3304 7998 3328 8027
      3330 8025 3338 8024 3339 8022 3344 8022
      3345 8014 3346 8014 3346 8015 3347 8014
      3348 8015 3351 8008
TIME...MOT...LOC 2130Z 121DEG 13KT 3325 8009 

$$

NED

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 10:49 AM EDT, 5 hours 40 minutes earlier.

Area forecast discussion, Jul 4, 10:49 AM EDT, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1049 AM EDT Thu Jul 4 2019

.SYNOPSIS...
A surface trough of low pressure will persist across the region
through the weekend. A weak front is expected to approach the
region early next week, then linger near the area into the
middle of the week. High pressure should then shift into the
area late next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Minimal changes with the update. Did the typical plugging of the
observations and meshing them with the afternoon. Otherwise,
left everything else the same.

Today: Overall, expect a pretty typical summertime day with hot
temperatures and afternoon/evening thunderstorms. Atmospheric
features are quite subtle and the suite of forecast models show
a rather wide spectrum of how convection could play out. Weak
troughing aloft will prevail with embedded impulses of energy
passing through in the generally westerly flow. At the surface,
a weak surface wave will start the day across the forecast area,
then become centered more inland through the afternoon. This
wave/trough should provide enough low level convergence to
initiate convection, along with the diurnal sea breeze. As
stated above, there is very little model agreement today. Some
solutions feature early initiation, some favor later initiation,
some depict considerable coverage, while others keep land areas
mainly dry through the afternoon. Given strong surface heating,
sharpening low level lapse rates, arrival of the sea breeze and
the presence of the inland trough, current thinking is that
coverage will support rain chances in the 40-60 percent range.
Regarding severe weather, the column is expected to be more
moist today with precipitable water values in the 2.1-2.3 inch
range. Mid-levels are very unimpressive and DCAPE values are
marginal at best. Instead, the severe risk will be dependent on
mesoscale boundary interactions and the potential for wet
microbursts as updrafts collapse with weak steering flow. While
we had some hail reports Wednesday afternoon, today's soundings
look too warm and moist in the mid-levels for a notable hail
threat. Temperatures will again rise into the mid/upper 90s
across the forecast area, producing heat index values in the
105-108 degree range this afternoon.

Tonight: Forecast models actually have decent agreement with
the focus for evening and overnight convection shifting to the
southwest with time as the trough/weak surface wave settles
across south- central Georgia. Convection is expected to linger
into the early morning hours, and we could see at least an
isolated shower or thunderstorms at any time through sunrise
Friday. Therefore, rain chances decrease, but we do maintain at
least 20-30 percent chances everywhere through the night. Lows
should fall into the mid/upper 70s overnight.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
A fairly active pattern in regards to showers and thunderstorms
remains in the forecast this weekend as a sfc trough persists
across the area under a weakening ridge of high pressure due to
the approach of several mid-lvl waves of energy from the west-
northwest. Although synoptic scale forcing is not particularly
strong, deep layer moisture characterized by PWATs between
2.0-2.5 inches, strong sfc heating and the presence of the sfc
trough should produce at least scattered showers and
thunderstorms across the area each afternoon/evening. Showers
and thunderstorms appear likely during peak heating each day
while a seabreeze circulation makes inland progress. Given weak
wind fields, moderate levels of instability and a very moist
atmosphere, a few stronger to perhaps briefly severe
thunderstorms can not be ruled out each day with isolated bouts
of damaging winds and heavy rainfall. However, most convective
activity should remain sub-severe, especially during overnight
periods. Latest guidance insists that mild temps and moist
conditions each night could lead way to showers/thunderstorms
persisting while mid- lvl energy lingers aloft. Chances of
showers/thunderstorms will therefore remain in the forecast each
night this weekend.

High temps should be a few degrees above normal this weekend,
but noticeably cooler than previous days given the likelihood of
showers/thunderstorms and greater cloud coverage. A slight
uptick in temps is then possible on Sunday well ahead of a weak
front approaching from the north/northwest early next week. In
general, afternoon highs will range in the upper 80s to lower
90s, warmest across Southeast Georgia on Sunday. Overnight lows
should range in the low/mid 70s away from the coast and in the
upper 70s along the coast.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
An active weather pattern will likely persist into early next
week as a weak front approaches the region from the
north/northwest, then potentially lingers over or near the area
into mid week. Ample sfc heating and deep moisture characterized
by 2+ inch PWATs will remain across the Southeast United States
as forcing from the weak front and mid-lvl energy occurs aloft.
At least scattered showers and thunderstorms are possible
Monday and Tuesday before the bulk of moisture and forcing
gradually shift off the Southeast Coast or south of the region
with the front. A stronger thunderstorm or two can not be ruled
out Monday or Tuesday afternoon given sufficient instability and
forcing, but the overall severe weather threat remains low.
Precip chances should be noticeably less by Wednesday as the
front gradually shifts south/southeast. Drier high pressure
should then begin to filter into the region from the north and
northwest late week, keeping shower and thunderstorm chances
more isolated across Southeast South Carolina and Southeast
Georgia. Temperatures look quite typical for this time of year,
with highs peaking in the lower 90s and lows ranging in the
low/mid 70s away from the coast.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
The main forecast challenge will be thunderstorms later this
afternoon and evening. Confidence is higher at KCHS for direct
impacts, and it looks as though thunderstorms will come in
during the evening hours. Introduced a TEMPO for TSRA late
today. Did not add a mention to KSAV at this time. Otherwise,
VFR conditions will prevail.

Extended Aviation Outlook: Increasing chances of flight
restrictions are possible this weekend into early next week due
to afternoon showers and thunderstorms and the approach of a
weak front early next week. MVFR or lower cigs/vsbys will likely
be needed at both CHS and SAV at times, especially during
daylight periods.

&&

.MARINE...
Today through Tonight: The overall setup will continue to favor
southerly flow across the local waters. Wind speeds should
manly stay in the 10-15 knot range today, with some local
enhancement along the land/sea interface late this afternoon
with the sea breeze. Overnight, modest southerly surging could
bring winds up to a solid 15 knots at times. Seas should average
2-3 feet.

Friday through Tuesday: A mid/upper lvl ridge will weaken with
the approach of mid-lvl energy this weekend while a sfc trough
of low pressure persists over land. A weak front should then
approach the coastal waters Monday into Tuesday next week. Given
the pattern, conditions are expected to remain below Small
Craft Advisory levels, but several rounds of
showers/thunderstorms will be possible each day/night. South
winds around 10-15 kt early weekend should turn more southwest
and approach 15-20 kt late weekend into early next weak until
fropa occurs. Seas will also build from 2-3 ft early weekend to
3-5 ft late weekend, highest in offshore Georgia waters and
beyond 15 nm from the Charleston County coast. Seas should then
subside to 1-3 ft early next week.

&&

.TIDES/COASTAL FLOODING...
The evening high tide is expected to occur around 10:30 pm, and
another round of minor coastal flooding is expected along the
southeast South Carolina and southeast Georgia coast. Confidence
is very high that the Charleston Harbor gauge will exceed 7 ft
MLLW, with lesser confidence that Fort Pulaski will exceed 9.2
ft MLLW. The main driver will continue to be the perigee (which
will peak on 7/5) and onshore flow. A Coastal Flood Advisory for
the southeast South Carolina coast appears almost certain, while
an advisory for the southeast Georgia coast is probable to
likely.

The risk for coastal flooding will continue with the evening
high tides through Friday. The new moon has now passed, but the
perigee doesn't reach its max until Friday. Coastal Flood
Advisories could be needed.

&&

.CLIMATE...
Record highs for 4 July:
KCHS: 98/1993
KCXM: 98/1902
KSAV: 99/1997 and previous

Record high minimum for 4 July:
KCHS: 79/2016
KCXM: 83/1998
KSAV: 79/1931

&&

.EQUIPMENT...
KCLX radar will remain out of service until further notice.
Parts are on order.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...
SHORT TERM...DPB
LONG TERM...DPB
AVIATION...
MARINE...
TIDES/COASTAL FLOODING...
CLIMATE...
EQUIPMENT...
Hazardous weather outlook, Jul 4, 4:11 PM EDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
411 PM EDT Thu Jul 4 2019

GAZ117-119-139-141-SCZ051-052015-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Coastal Jasper-
411 PM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Severe Thunderstorms: Scattered to numerous thunderstorms will
persist into this evening. An isolated severe thunderstorm will be
possible, with the primary threat being damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Coastal Flooding: Minor coastal flooding is possible during the
Friday evening high tide. A Coastal Flood Advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ048>050-052015-
Beaufort-Coastal Colleton-Charleston-
411 PM EDT Thu Jul 4 2019

...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

Severe Thunderstorms: Scattered to numerous thunderstorms will
persist into this evening. An isolated severe thunderstorm will be
possible, with the primary threat being damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Coastal Flooding: Minor coastal flooding is possible during the
Friday evening high tide. A Coastal Flood Advisory may be needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052-
052015-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
411 PM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Severe Thunderstorms: Scattered to numerous thunderstorms will
persist into this evening. An isolated severe thunderstorm will be
possible, with the primary threat being damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-354-374-052015-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
411 PM EDT Thu Jul 4 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, Jul 4, 3:21 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Charleston SC
321 PM EDT Thu Jul 4 2019

SCZ045-041945-
Inland Berkeley-
321 PM EDT Thu Jul 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY...

...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...

At 321 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Old Santee Canal State Park, or near Moncks
Corner, moving west at 20 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Moncks Corner, St. Stephen, Bonneau, Jamestown, Southern Lake
Moultrie, Cross, Northern Lake Moultrie and Bonneau Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Moultrie should seek safe harbor immediately. If
caught on the open water, stay as low as possible and wear a personal
flotation device. Remember, if you can hear thunder you are at risk
for being struck by lightning.

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3343 7987 3343 7988 3340 7985 3338 7981
      3337 7980 3338 7979 3332 7974 3332 7970
      3329 7965 3307 7994 3330 8026 3348 7994
TIME...MOT...LOC 1921Z 101DEG 19KT 3324 7995

NED
Local storm report, Jul 4, 3:42 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
342 PM EDT THU JUL 04 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     1 W RIDGELAND           32.48N  80.99W
07/04/2019                   JASPER             SC   911 CALL CENTER

            REPORTS OF BOTH A TREE AND POWER LINES DOWN AT THE
            ENTRANCE OF HERON CROSSING APARTMENTS.

&&

EVENT NUMBER CHS1900742

BRM
Local storm report, Jul 4, 3:46 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
346 PM EDT THU JUL 04 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     TSTM WND DMG     2 SSE JASPER            32.32N  80.94W
07/04/2019                   JASPER             SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN ON ARGENT BLVD BEFORE THE
            HARDEEVILLE FIRE DEPARTMENT.

&&

EVENT NUMBER CHS1900743

BRM
Special weather statement, Jul 4, 3:47 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Charleston SC
347 PM EDT Thu Jul 4 2019

SCZ043>045-042015-
Inland Berkeley-Inland Colleton-Dorchester-
347 PM EDT Thu Jul 4 2019

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON...BERKELEY
AND DORCHESTER COUNTIES...

At 347 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Dorchester, or near Givhans Ferry State
Park, moving west at 5 mph.

  HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Minor hail damage to plants,
           trees and crops is possible. Damage to windshields is
           unlikely.

Some locations in the path of this storm include...
Indian Field, Givhans Ferry State Park, Saint George, Dorchester, St.
George, Ridgeville, Harleyville and Reevesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.

Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3328 8048 3327 8045 3326 8043 3327 8039
      3326 8036 3328 8035 3327 8033 3315 8018
      3295 8040 3318 8079 3333 8050
TIME...MOT...LOC 1947Z 108DEG 6KT 3310 8042

NED
Local storm report, Jul 4, 3:52 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
352 PM EDT THU JUL 04 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     TSTM WND DMG     2 ENE SWITZERLAND       32.44N  80.98W
07/04/2019                   JASPER             SC   LAW ENFORCEMENT

            SCHP REPORTED POWER LINES DOWN AT BEES CREEK ROAD AND
            SCARLETT IBIS DRIVE.

&&

EVENT NUMBER CHS1900744

BRM
Local storm report, Jul 4, 4:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
426 PM EDT THU JUL 04 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0339 PM     TSTM WND DMG     1 SW GRAHAMVILLE        32.46N  80.98W
07/04/2019                   JASPER             SC   LAW ENFORCEMENT

            SCHP REPORTED A TREE DOWN ON MITCHELLVILLE RD.

&&

EVENT NUMBER CHS1900745

BRM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:16 PM EDTSevere Thunderstorm WarningCHSDorchester59 min
Jul 3, 8:20 PM EDTAreal Flood AdvisoryCHSBerkeley, Dorchester85 min
Jul 3, 8:55 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester50 min
Jul 4, 1:14 PM EDTSpecial Weather StatementCHSAllendale46 min
Jul 4, 2:00 PM EDTSpecial Weather StatementCHSAllendale, Hampton45 min
Jul 4, 2:29 PM EDTSpecial Weather StatementCHSBerkeley46 min
Jul 4, 2:32 PM EDTSpecial Weather StatementCHSBeaufort, Jasper43 min
Jul 4, 2:43 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper62 min
Jul 4, 3:21 PM EDTSpecial Weather StatementCHSBerkeley24 min
Jul 4, 3:31 PM EDTSevere Thunderstorm WarningCHSBerkeley59 min
Jul 4, 3:47 PM EDTSpecial Weather StatementCHSDorchester28 min
Jul 4, 3:54 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester66 min
Jul 4, 4:01 PM EDTCoastal Flood AdvisoryCHS8 hr
Jul 4, 5:32 PM EDTSpecial Weather StatementCHSBerkeley, Dorchester43 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.